IJPAM: Volume 78, No. 2 (2012)

SPACE CURVES IN THE RANGE C
IN POSITIVE CHARACTERISTIC

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract. In this note we prove the upper bound for the genus of space curves not contained in a surface of degree $<s$ in the range C in characteristic $p\ne 2$.

Received: February 2, 2012

AMS Subject Classification: space curves, curves in positive characteristic, curves in the range C

Key Words and Phrases: 14H50

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 2